Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Olanzapine and side effects

Posted by David K. on January 17, 1999, at 6:09:31

In reply to Re: Olanzapine and side effects, posted by Debbie on January 16, 1999, at 13:37:50

I experienced some weight gain that I believe Olanzapine was responsible for. It also increased my appetite. But dieting/starving didn't seem to help it at all.
The strangest side effect I had from it, though, was Carpal Tunnel Syndrome! After I started taking the Zyprexa, I felt a tingling in my fingertips. My doctor convinced me that it was probably REAL Carpal Tunnel Syndrome (which was, actually, pretty likely.) It got so bad that I was wearing a wrist support at work.
Then I stopped the Zyprexa, and it all went away.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:David K. thread:939